# SDR DHL2002720511

- Difficulty date: October 10, 2002
- Submitted: October 21, 2002
- Operation: Air carrier
- Aircraft: N720DH
- Make and model: Boeing 727228
- Aircraft serial: 19544
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Lap Joint
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C CHECK, FUSELAGE LONGITUDINAL LAP JOINT STR 4 RIGHT , BS 1070 CRACK INDICATION AROUND FASTENERS. REPAIRED IAW SRM.
